Heart attack 27 days ago. Medicines coreg, plavix, lisinopril, warfarin, simvastatin. Now have itching covering entire body, why?
31 Oct 2010
Good question!! Can anyone out there answer this one? I too have experienced itching although it is better than it was in the beginning. My heart attack was two years ago and then I had triple by-pass one year ago. My itching has been most noticeable on my scalp. (I have no rashes.) None of my doctors or pharmacists can tell me why the itching. I'm on most of the same meds that hurtheart50 is on. Help us, please!
- Coreg Drug Information
- Plavix Drug Information
- Simvastatin Drug Information
- Warfarin Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
i am having an adverse reaction to a drug that is inducing some pretty hardcore palpitations and angina. i'm almost certain i'm ...
3 answers • 9 Apr 2010
Sir, were you taking plavix before the Heart attacks? Did you have stent placement prior to by pass surgery? How long if at all were you previously ...
2 answers • 2 Aug 2010
Currently taking Lisinopril-10mg. along with Carvedilol, Plavix, Aspirin and Simvastatin. Have dizziness, shoulder pain, nausea, stomach pain, etc. ...
1 answer • 26 Feb 2011
... flow to both legs I exerienced a rupture in my abdominal aorta. God blessed me with a Christian siurgeon who was still there 4 hours after my ...
1 answer • 31 Jul 2011
Is it possible? or the patient should continua on it's medication ?
1 answer • 20 Oct 2011